MAUDE Adverse Event Report: OSCOR INC. BIS/BIS-17; PACEMAKER LEAD ADAPTOR

OSCOR INC. BIS/BIS-17; PACEMAKER LEAD ADAPTOR
Model Number BIS-BIS-17
Medical Device Problem Codes High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was provided for analysis.Device remains implanted.There was no adverse event with the patient reported.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.No product was returned to oscor inc.For evaluation; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
The customer reported that the right atrial (ra) lead with a lead extension was exhibiting high thresholds.It was also reported that the right ventricular (rv) lead with a lead extension exhibited high thresholds, high impedance and an impedance spike.Both leads remain in use.No patient complications have been reported as a result of this event.No injury no harm to the patient.Both leads with lead extensions remain in use, no intervention completed.No intervention completed.Implant date (b)(6) 2024, remains in use.

Brand Name
BIS/BIS-17
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor 34683
Manufacturer Contact
ronnie greco
3816 desoto blvd.
palm harbor 34683
7279372511
MDR Report Key19634111
Report Number1035166-2024-24405
Device Sequence Number20682665
Product Code DTD
UDI-Device Identifier00836559003144
UDI-Public00836559003144
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K925168
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model NumberBIS-BIS-17
Device Catalogue NumberBIS-BIS-17
Device Lot Number0R-05030
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale